MAUDE Adverse Event Report: MEDTRONIC MEXICO NC SPRINTER RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC SPRINTER RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number NCSP2515X
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis summary: the device returned with a crack visible to the front face of luer.A hairline crack was evident to the back of the luer.The distal portion of the hairline crack curved towards the wing of the luer.The device failed negative prep.The balloon could not be inflated due to the crack on the luer.Blood was visible on the balloon.No other damage was evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure two nc sprinter rx ptca balloon catheters were intended to be used.There was no damage noted to the packaging of either device.There was no issues noted when removing the first nc sprinter device from the hoop.The devices were inspected with no issues noted.The luers of both nc sprinters were not inspected prior to attaching to the non medtronic inflation device.No difficulties were noted when attaching the luers of both nc sprinters directly to the inflation device.It was reported that both balloons were found to be leaking at the luer.The crack was not noted prior to attaching the luer of both nc sprinter devices to the inflation device.The leak was noticed when trying to inflate the balloon while in the patient.Neither balloon would inflate.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NC SPRINTER RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9828683
Report Number9612164-2020-01158
Device Sequence Number2421979
Product Code LOX
UDI-Device Identifier00643169282315
UDI-Public00643169282315
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P790017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2021
Device Model NumberNCSP2515X
Device Catalogue NumberNCSP2515X
Device Lot Number218955475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1